Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Prescribed medicines for eye pressure. Having nausea, vomitting. Which doctor should I see?

Off Neptazane and Diamox over 1 week initial problem with both tingling sensations and N/V now still nauseated. Mid back pain-possibly not due to medications but GERD . Not on anything for that. Meds were for high eye pressure when combigan did not lower pressure. All due to cataract surgery that went bad with iritis and Uviatis when lens needed to be placed behind iris of eye. 5 months of prednisolone and corisone now and that elevated pressure. I just need to know what doctor to see about post drug reaction and eye pressure if that is making me sick
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Procedures
Ophthalmologist 's  Response
Dear Bkauf, hH, Post cataract surgery and on long term steroids you have developed glaucoma. It may be due to steroid induced or uveitis induced. Diamox may cause GERD and tingling sensation.Since you have stopped now, the symptoms may subside in few days. But the nauseated feeling may persist if your IOP is high and not controlled with combigan. I would suggest you to visit a glaucoma specialist who ll help you out in controlling your IOP and treat you in the best way possible. If your IOP is under control and still you have nausea and GERD then visit a medicine specialist or gastroenterologist...TC..Dr Ajay Shankar Kar
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor